# SDR DALA2016121009870

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 39,995 hours, 20,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L ON FR 59+13" IN AFT CARGO COMPARTMENT. PERFORMED REPAIR ON STRINGER 42L ON FR59+13" IN AFT CARGO COMPARTMENT AS PER A319 SRM 53-00-13 PARAGRAPH 4 B FIGURE 202.
